Characterization of Discrete Random Vectors by Conditional Expectations
AbstractFor given real and monotone functionshi's, we obtain the necessary and sufficient conditions in order that any n-valuated function[Psi](x) be the conditional expectationE(h(X)/X>x) of a discrete random vectorX, whereh(X) denotes the random vector (h1(X1),Â ...,Â hn(Xn)).
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 58 (1996)
Issue (Month): 1 (July)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Milenko Bernadic & José Candel, 2012. "The doubly truncated function of indices on discrete distributions," Statistical Papers, Springer, vol. 53(1), pages 177-193, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.